MathSciNet Relay Station
MathSciNet bibliographic data
MR790566 62J02 (62G05)
Stone, Charles J. Additive regression and other nonparametric models. Ann. Statist. 13 (1985), no. 2, 689–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement